| Model Number |
H74939185301510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 3.0mm x 150mm x 150 coyote balloon catheter was advance for dilatation.During the procedure, the balloon ruptured upon second inflation at 12 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code: dqy, lit.G4 - premarket / 510(k) #: k111295, k162350.